Description
Mild to moderate pain and fever in children. Useful for patients unable to take oral treatment. Dose is based on age and weight.
Contains:
Paracetamol 60mg, 125m or 250mg.
Options:
10 x 60mg | 10 x 125mg | 10 x 250mg
Mild to moderate pain and fever in children. Useful for patients unable to take oral treatment. Dose is based on age and weight.
Contains:
Paracetamol 60mg, 125m or 250mg.
Options:
10 x 60mg | 10 x 125mg | 10 x 250mg
Alvedon Suppositories | 10 x 125mg, 10 x 250mg, 10 x 60mg |
---|
Ibuleve Gel brings rapid pain relief for many kinds of muscle and joint pain while also helping to reduce swelling and inflammation that leads to pain.
Ibuleve has been specially formulated by experts in skin-penetrating medicines for optimum delivery of ibuprofen to the underlying tissues.
£5.99
Symptomatic relief of muscular pain and stiffness, sprains and strains, and pain due to rheumatic and non-serious arthritic conditions.
£13.95 – £19.95
Symptomatic relief of muscular and rheumatic aches and pains including muscular stiffness, bruising, sprains and fibrositis.
£4.00 – £9.46
Reviews
There are no reviews yet.